Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Fatou theorem and its converse

Author: F. W. Gehring
Journal: Trans. Amer. Math. Soc. 85 (1957), 106-121
MSC: Primary 31.0X
Erratum: Trans. Amer. Math. Soc. 86 (1957), 532.
MathSciNet review: 0088569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Allen and E. R. Kerr, The converse of Fatou's theorem, J. London Math. Soc. vol. 28 (1953) pp. 80-89. MR 0051376 (14:469h)
  • [2] A. Erdélyi, Tables of integral transforms, vol. I, New York, 1954.
  • [3] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [4] L. H. Loomis, The converse of the Fatou theorem for positive harmonic functions, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 239-250. MR 0007832 (4:199d)
  • [5] L. H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half-plane, Duke Math. J. vol. 9 (1942) pp. 643-645. MR 0007200 (4:101e)
  • [6] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1953. MR 0057330 (15:208c)
  • [7] S. Verblunsky, A theorem on positive harmonic functions, Proc. Cambridge Philos. Soc. vol. 45 (1948) pp. 207-212. MR 0029009 (10:533c)
  • [8] D. V. Widder, The Laplace transform, Princeton, 1946.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society